Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 171392, 9 pages
http://dx.doi.org/10.1155/2013/171392
Research Article

Quasi-Bézier Curves with Shape Parameters

Faculty of Science, Ningbo University of Technology, Ningbo 315211, China

Received 2 October 2012; Revised 7 February 2013; Accepted 24 February 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 Jun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Farin, “Algorithms for rational Bézier curves,” Computer-Aided Design, vol. 15, no. 2, pp. 73–77, 1983. View at Publisher · View at Google Scholar
  2. I. Juhász, “Weight-based shape modification of NURBS curves,” Computer Aided Geometric Design, vol. 16, no. 5, pp. 377–383, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Piegl, “Modifying the shape of rational B-splines. Part 1: curves,” Computer-Aided Design, vol. 21, no. 8, pp. 509–518, 1989. View at Publisher · View at Google Scholar
  4. Q. Chen and G. Wang, “A class of Bézier-like curves,” Computer Aided Geometric Design, vol. 20, no. 1, pp. 29–39, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Zhang, “C-curves: an extension of cubic curves,” Computer Aided Geometric Design, vol. 13, no. 3, pp. 199–217, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Zhang, F. L. Krause, and H. Zhang, “Unifying C-curves and H-curves by extending the calculation to complex numbers,” Computer Aided Geometric Design, vol. 22, no. 9, pp. 865–883, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Wu, “Bézier curve with shape parameter,” Journal of Image and Graphics, vol. 11, pp. 369–374, 2006. View at Google Scholar
  8. X. A. Han, Y. Ma, and X. Huang, “A novel generalization of Bézier curve and surface,” Journal of Computational and Applied Mathematics, vol. 217, no. 1, pp. 180–193, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Yang and X. M. Zeng, “Bézier curves and surfaces with shape parameters,” International Journal of Computer Mathematics, vol. 86, no. 7, pp. 1253–1263, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Xiang, Z. Liu, W. Wang, and P. Jiang, “A novel extension of Bézier curves and surfaces of the same degree,” Journal of Information & Computational Science, vol. 7, pp. 2080–2089, 2010. View at Google Scholar
  11. J. Chen and G.-j. Wang, “A new type of the generalized Bézier curves,” Applied Mathematics, vol. 26, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Yan and J. Liang, “An extension of the Bézier model,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2863–2879, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Cao and G. Wang, “An extension of Bernstein-Bézier surface over the triangular domain,” Progress in Natural Science, vol. 17, no. 3, pp. 352–357, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Liu, J. Tan, and X. Chen, “Cubic Bézier triangular patch with shape parameters,” Journal of Computer Research and Development, vol. 49, pp. 152–157, 2012. View at Google Scholar
  15. X. Han, “Quadratic trigonometric polynomial curves with a shape parameter,” Computer Aided Geometric Design, vol. 19, no. 7, pp. 503–512, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Han, “Cubic trigonometric polynomial curves with a shape parameter,” Computer Aided Geometric Design, vol. 21, no. 6, pp. 535–548, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Han, “A class of general quartic spline curves with shape parameters,” Computer Aided Geometric Design, vol. 28, no. 3, pp. 151–163, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet